# SDR A6WA201310154269

- Difficulty date: October 15, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED AT INBD & OTBD OF LBL 9 & RBL9.  R & R  IAW SRM 53-21-43,51-42-21, 51-42-06, 51-40-11, 51-21-11, 51-25-06, 51-25-16, REO 601R-53-11-171.
